MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-030
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 30mm amplatzer multi-fenestrated septal occluder - cribriform was selected for implant using an amplatzer trevisio delivery system.During implant it was noted that the bowing of the left atrial disc of the device would not flatten out when deployed and formed a cupping shape.The occluder was not released from the delivery cable.The occluder was removed from the patient and replaced with a new 25mm amplatzer multi-fenestrated septal occluder - cribriform.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22080220
Report Number2135147-2025-02752
Device Sequence Number12937254
Product Code MLV
UDI-Device Identifier00811806010304
UDI-Public(01)00811806010304(17)290430(10)10345679
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-MF-030
Device Catalogue Number9-ASD-MF-030
Device Lot Number10345679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TREVISIO DELIVERY SYSTEM
Patient Age42 YR
Patient SexMale